# SDR FDEA202011262974

- Difficulty date: November 26, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 75,844 hours, 22,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS 968 33-50 6638 26NOV20 MUC FACT U.  EMERGENCY SLIDE LIGHT AT DOOR 1 L IS INOPERABLE.  FACT 26NOV20 08:12 MUC U.  ACC AMM: 33-51-06-2-1 L1 SLIDE EMERGENCY LIGHT LAMP.  REMOVED AND REPLACED, FUNCTION OK.  LAMP MANUFACTURER GE, MPN 767, CPN 3313380.  SN NONE.
